Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
GEOMETRICITY AND POLYGONALITY IN FREE GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.21, no.1-2, pp.235 - 256, 2011

2
POLYGONAL WORDS IN FREE GROUPS

Kim, Sang-Hyunresearcher; Wilton, Henry, QUARTERLY JOURNAL OF MATHEMATICS, v.63, no.2, pp.399 - 421, 2012-06

rss_1.0 rss_2.0 atom_1.0